# SDR DALA2016030901764

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1133, 1.5" OTBD OF STR 2L HAS .1250 INCH SKIN CRACK AT SHEAR TIE FASTENER LOCATION.  HFEC VERIFIED IAW NDTSPM 06-10-01, 001 PROCEDURE, 1 REF ORNRC 0300-0005. REMOVED CRACK FROM FUSELAGE SKIN AT BS 1133, OTBD OF STR 2L AND REPAIRED IAW EA 543582-14AD.
